MAUDE Adverse Event Report: BECTON DICKINSON DE MEXICO BD SYRINGE 10ML LL W/NDL 21GX1IN; PISTON SYRINGE

BECTON DICKINSON DE MEXICO BD SYRINGE 10ML LL W/NDL 21GX1IN; PISTON SYRINGE
Catalog Number 30964220
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Material #:30964220 batch#:3264115.It was reported that the bd syringe 10ml ll w/ndl 21gx1in had leakage.The following information was provided by the initial reporter: rcc received a complaint via email.It was reported to fresenius medical care by a clinical manager via email that fluids are leaking through the barrel of the 10ml syringes when pulling and pushing medications, leading to spills of blood and medication.Complaint#: (b)(4) product:bd 10ml.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: two photos were received by our quality team for evaluation.Upon visual inspection, it was observed red liquid was leaking past the stopper; therefore, the reported incident could be verified.A device history record review found no non-conformances associated with this issue during production of this batch.Based on the quality team's investigation, the root cause is most likely due to a dent in the cylinder of the syringe which is caused during production.Action was already taken to mitigate the issue in the future.This incident has been added to our database of reported incidents.

Brand Name
BD SYRINGE 10ML LL W/NDL 21GX1IN
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer (Section G)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21270342
Report Number9614033-2025-00002
Device Sequence Number3810623
Product Code FMF
UDI-Device Identifier00382903096428
UDI-Public(01)00382903096428(11)240904(17)280930(10)3264115
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number30964220
Device Lot Number3264115
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer03/04/2025
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown